# SDR A6WA200740137

- Difficulty date: March 19, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unknown
- Location: Nr 2 Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT , IDG NR 2 MESSAGE CAME ON AFT 28,000 FT, COMPLIED WITH QRH.  AIR DIVERSION TO MDT, PERFORMED EMERGENCY LANDING.  REMOVED AND REPLACED IDG NR 2, NO FIX.  REMOVED AND REPLACED IDG NR 2 TEMP BULB, NO FIX.  REMOVED AND REPLACED IDG HEAT EXCHANGER, NO FIX.  REPLACED ENG IDG NR 2 TEMP CONNECTOR 2P22E2.  OPS CHECK GOOD.  IDG S/N 1110/3346 TSN 11659 CSN 10169 - IDG OIL COOLER S/N 1207 TSN 7641 CSN 6954.  (M)
